Chemist Australia

Home > Pharmacy Medicine   > Pain Relievers

Nurofen Children 1-5yrs Orange 200ml

Nurofen Children 1-5yrs Orange 200ml
$19.65
Nurofen Children 1-5yrs Orange 200ml

Nurofen Children 1-5yrs Orange
Pain & Fever Relief

Directions / Dosage

Push the syringe firmly into the neck of the bottle and shake the bottle well. Turn the bottle upside down and, whilst holding the syringe in place, gently pull the plunger down, drawing the liquid into the syringe.
Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap firmly, wash the separated syringe parts in warm water and allow to dry (do not boil).

Suggested dosage: 5 - 10mg / kg / dose.

6 to 12mths (8 to 10kg) - 4ml
1 to 3 yrs (10-14kg) - 5ml
3 to 5 yrs (14-18kg) - 6.5ml
5 to 7 yrs (18-22kg) - 7.5ml
7 to 9 yrs (22-28kg) - 10ml
9 to 12 yrs (28-41kg) - 13ml.

Repeat dose every 6 to 8 hours as necessary with a maximum of 4 doses in 24 hours.

Indications

Nurofen for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children.

Provides fast, effective relief.
- Reduction in temperature for up to 8 hours including fever caused by immunisation.
- Temporary relief of pain associated with: Teething, toothache, earache, sore throats, headache, minor aches, sprains and strains, colds and flu.

Ingredients

Ibuprofen 100mg/5ml suspension.
Also contains sodium chloride and saccharin sodium.
Contains no aspirin, alcohol, aspartame or gluten.

Warnings

Seek medical advice before use:
- If your child suffers asthma or is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- If your child is taking other medicines regularly.

Do not give to children with:
- Stomach ulcers or other stomach disorders.
- Heart problems.
- Kidney or liver disease.
- Allergic reactions to aspirin, ibuprofen, or other anti-inflammatory medicines.

In adults this product is not recommended for use by pregnant women except on a doctors advice. Do not use in the last three months of pregnancy.

Do not exceed the stated dose.
Do not give to babies under 6 months.
Seek medical advice before giving to children under 1 year.
This product is for short term use only. If your childs symptoms persist for more than 48 hours consult your doctor.

Most asthmatics can take Nurofen for Children but if your child is sensitive to ibuprofen, aspirin or other pain relievers do not use this product.

52ml (maximum daily dose) contains 23g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

code: 879 908